# SDR DALA13056315640

- Difficulty date: October 23, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT AFT WET AREA FLOOR SUPPORT, INBD OF CUSP WEB, AT L4 DOOR SCUPPER DRAIN TROUGH, BETWEEN BS 1661 - 1681, LBL-54-56, CORRODED ON LOWER AND UPPER SURFACE.   R & R FLOOR SUPPORT IAW DWG 146N5230.
